Alert archive / Kansas / Flash Flood Warnings in 2014

Flash Flood Warning 9, NWS Goodland, KS

June 11, 2014Logan County, Kansas

NWS Goodland, KS issued this flash flood warning at Jun 11, 2014, 7:48 PM CDT for Logan County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2014, 7:48 PM CDT (00:48 UTC)
Expired
Jun 11, 2014, 11:00 PM CDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Logan County, KS

The radar

The Goodland radar (KGLD), 77 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1716 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1716 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
2429 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

774 
WGUS53 KGLD 120048
FFWGLD
KSC109-120400-
/O.NEW.KGLD.FF.W.0009.140612T0048Z-140612T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
748 PM CDT WED JUN 11 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LOGAN COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 1100 PM CDT

* AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES NEARLY 2 INCHES OF RAINFALL IN THIS   
  AREA.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
  RUSSELL SPRINGS. THE WATER LEVEL IN THE SMOKY HILL RIVER WILL RISE 
  BECAUSE OF THIS RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GOODLAND.

&&

LAT...LON 3894 10082 3871 10082 3870 10147 3906 10147

$$

BULLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 6:31 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 11, 6:31 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
531 PM MDT WED JUN 11 2014

.UPDATE...
ISSUED AT 530 PM MDT WED JUN 11 2014

UPDATED GRIDS AND ZONES FOR THE ADDITION OF GOVE COUNTY TO SEVERE
THUNDERSTORM WATCH 282. ALSO UPDATED ZONES TO REMOVE AFTERNOON
WORDING.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 124 PM MDT WED JUN 11 2014

THE MAIN FOCUS FOR THE FORECAST WILL BE THE CHANCE FOR SHOWERS AND
THUNDERSTORMS...WITH SOME STORMS BEING SEVERE. A COLD FRONT OVER
NEBRASKA WILL SLIDE SOUTH THROUGH THE CWA LATER THIS AFTERNOON AND
EVENING. AN UPPER LEVEL SHORTWAVE TROUGH WILL ALSO MOVE THROUGH THE
CENTRAL PLAINS THIS EVENING...ALLOWING THUNDERSTORMS THAT DEVELOP TO
CONTINUE OVERNIGHT. FAVORABLE INSTABILITY AROUND 1000 TO 2000 J/KG...
LOW LEVEL MOISTURE...AND 0-6 KM BULK SHEAR OF 30 TO 40 KTS AHEAD OF
THE COLD FRONT COULD LEAD TO SOME THUNDERSTORMS CAPABLE OF PRODUCING
LARGE HAIL...STRONG OUTFLOW WINDS...AND LOCALLY HEAVY RAINFALL.
THUNDERSTORMS WILL CONGEAL INTO A LARGE COMPLEX OVERNIGHT AS
FAVORABLE INSTABILITY...BULK SHEAR...AND ANOTHER SURGE OF LOW LEVEL
MOISTURE WITH COOLER AIR ALOFT TRAIL THE MAIN COLD FRONT. THE
SHORTWAVE TROUGH WILL AID IN THUNDERSTORM MAINTENANCE...AND THE
THREAT FOR DAMAGING WINDS ASSOCIATED WITH THUNDERSTORMS WILL BE
ONGOING INTO THE OVERNIGHT HOURS. THE HRRR SEEMED TO HAVE A GOOD
HANDLE ON THE DEVELOPMENT OF THIS COMPLEX...SO USED THIS ALONG WITH
NAM AND SREF FOR POPS THIS AFTERNOON AND TONIGHT. THE COMPLEX SHOULD
EXIT THE CWA SHORTLY AFTER MIDNIGHT WITH SOME LINGERING LOW LEVEL
CLOUD COVER. DEBATED ADDING FOG TO THE FORECAST OVERNIGHT INTO
THURSDAY MORNING...BUT MODEL GUIDANCE DID NOT INDICATE ANY FOG AND
JUST HINTED AT LOW STRATUS. THE EVENING OR OVERNIGHT SHIFT MAY BE
ABLE TO GET A SLIGHTLY BETTER HANDLE ON THAT SITUATION LATER. LOWS
TONIGHT WILL DROP DOWN INTO THE LOW 50S NORTH AND NORTHWEST TO UPPER
50S EAST.

THURSDAY...SURFACE HIGH PRESSURE WILL SETTLE IN TO THE NORTH OF THE
CWA AND SLIDE SOUTH AND THEN EAST. THE AREA SHOULD REMAIN DRY WITH A
FEW LOW CLOUDS IN THE MORNING DISSIPATING BY AFTERNOON LEAVING
MOSTLY SUNNY SKIES. WINDS WILL BE FAIRLY LIGHT OUT OF THE EAST
SOUTHEAST AT 5 TO 15 MPH. TEMPERATURES WILL BE COOLER...WITH HIGHS
IN THE LOW TO MID 70S.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 207 PM MDT WED JUN 11 2014

FORECAST CONCERNS WILL BE WINDS ON FRIDAY AND PRECIPITATION CHANCES
INTO NEXT WEEK. SATELLITE SHOWING AN ACTIVE AND PROGRESSIVE WAVE
TRAIN FROM THE PACIFIC THROUGH NORTH AMERICA.

AT MID LEVELS...MODELS WERE NOT DOING WELL. THEY TENDED TO BE TOO
FAR SOUTH WITH FEATURES/LOWER HEIGHTS...ESPECIALLY WITH THE NORTH
CENTRAL UPPER TROUGH. THIS WAS THE CASE YESTERDAY BUT IS WORSE
TODAY. OVERALL THE GFS AND CANADIAN WERE DOING THE BEST. THE SREF
LOOKED TO BE DOING A LITTLE BETTER THAN THE ECMWF ON THE SURFACE
AND WIND FIELD. THE GFS...ECMWF...CANADIAN...SREF TENDED TO DO THE
BEST WITH THE NAM TOO WARM AND THE UKMET TOO COOL ON THE LOW LEVEL
THERMAL FIELD.

THURSDAY NIGHT...AS SHOWN YESTERDAY MID LEVEL RIDGE MOVES EAST OF THE
AREA DURING THE NIGHT WITH A SHORTWAVE MOVING IN FROM THE WEST. MID
LEVEL WARM AIR ADVECTION WILL BE OCCURRING. SOME ELEVATED CAPE WILL
BE IN PLACE WITH MODELS DIFFERING ON THE AMOUNT OF CINH. THE NAM
HAS AREA FULLY CAPPED WITH THE GFS LEAVING OPEN THE POSSIBILITY OF
SOME ISOLATED CONVECTION OCCURRING. THE CONSENSUS OUTPUT WOULD
SUPPORT KEEPING THE AIR MASS CAPPED. SO WILL KEEP IT DRY FOR NOW.

FRIDAY/FRIDAY NIGHT...AGAIN WILL LEAVE THE FORECAST DRY BUT WILL
BEAR WATCHING. TIGHT PRESSURE GRADIENT AND LARGE PRESSURE FALLS
SUPPORT WINDY CONDITIONS. MODELS HAVE COME UP ON THEIR SPEEDS WITH
NEAR TO WIND ADVISORY CRITERIA BEING MET IN THE WESTERN HALF FOR MOST
OF THE DAY INTO EARLY IN THE EVENING. RAMPED THE WINDS FROM PREVIOUS
FORECAST AS THIS WILL NEED TO BE CLOSELY WATCHED.

MAIN SURFACE TROUGH STILL REMAINS TO THE WEST OF THE AREA THROUGH
THE AFTERNOON BUT WHAT LOOKS TO BE A SHARPENING DRY LINE IS SETTING
UP NEAR TO OR JUST WEST OF THE COLORADO BORDER. INSTABILITY AXIS AND
MID LEVEL LIFT ALSO SETS IN THE SAME AREA WITH LITTLE CINH IN THIS
AREA. SO ADD A LOW CHANCE OF THUNDERSTORMS ALONG AND WEST OF THE
COLORADO LATE IN THE AFTERNOON. MADE ONLY SLIGHT ADJUSTMENTS ON THE
MAXES WITH THE NEW GUIDANCE NEAR THE PREVIOUS FORECAST.

THERE IS SOME QUESTION ON HOW FAR TO TAKE THE THUNDERSTORMS DURING
THE NIGHT. MODELS DO DEVELOP A STRONG LOW LEVEL JET OVER THE
EASTERN HALF OF THE AREA BY THE MIDDLE OF THE NIGHT. THIS PUSHES OFF
TO THE EAST BY THE END OF THE NIGHT. THE SHORTWAVE TROUGH AND MID
LEVEL WARM AIR ADVECTION WORKS ITS WAY ACROSS THE AREA AS WELL. AT
THIS WILL CONTINUE TO PROGRESS THE LOW POPS ACROSS THE FORECAST
AREA THROUGH THE NIGHT.

SATURDAY...MODEL DIFFERENCES THAT ARE TALKED ABOUT IN THE NEXT
PERIOD START SHOWING UP HERE. SOME MODEL DIFFERENCES START SHOWING UP
IN THE AFTERNOON WITH SOME OF THE OUTPUT LOOKING TO BE AFFECTING BY
CONVECTIVE FEEDBACK. ESSENTIALLY THE WEST TO NORTHWEST HALF LOOKS TO
HAVE A RIGHT RIGHT REAR QUADRANT AFFECT THIS AREA FROM LATE IN THE
MORNING INTO THE AFTERNOON. MID LEVEL SHORTWAVE ALSO MOVES FROM
SOUTHWEST TO NORTHEAST ACROSS THE AREA.

VERY DRY AIR AT MID LEVELS ARRIVES EARLY IN THE DAY WITH THE RIGHT
REAR QUADRANT NEAR THE WESTERN END OF THE AREA IN THE MORNING. FRONT
IS MOVING IN FROM THE NORTH IN THE AFTERNOON. ANOTHER PROBLEM IS THAT
IN ADVANCE OF IT THE SURFACE TROUGH/DRY LINE SURGES SOUTH AND EAST
THROUGH THE AREA WITH EXTREMELY LOW DEWPOINTS EXCEPT RIGHT BEHIND
THE FRONT.

SO THE PRECIPITATION FORECAST IS PROBLEMATIC DEPENDING ON WHERE THE
THE EML AND THE SURFACE DRY LINE IS LOCATED. THE DEEPEST MOISTURE AND
LIFT PROFILE IS OVER THE FAR EASTERN AND NORTHERN PORTION OF THE
AREAS. SO CONFINED SLIGHT CHANCE POPS TO THOSE AREAS AT THIS TIME.
IT WILL GET HOT IN ADVANCE OF THE FRONT AND IF THE FRONT IS SLOWER
THIS AREA WILL HAVE TO EXPANDED. CURRENTLY THE SOUTHEAST HALF WILL
HAVE THE HOTTEST TEMPERATURES. IF THE FUELS WERE FAVORABLE THE WINDS
AND RELATIVE HUMIDITY WOULD PRODUCE NEAR CRITICAL FIRE WEATHER
CONDITIONS.

SATURDAY NIGHT THROUGH WEDNESDAY...DETERMINISTIC AND ENSEMBLE MODEL
SPREAD/UNCERTAINTY BECOMES GREATER THROUGH THIS PERIOD. ESSENTIALLY
THE MODELS ARE SHOWING THE SAME IDEA BUT DIFFER ON THE DETAILS. BUT
ESSENTIALLY NO MATTER WHICH WAY YOU WANT TO GO...OUTPUT SUPPORTS A
CONTINUED ACTIVE/WET PATTERN.

THE ONE TENDENCY THAT THE ENSEMBLES LOOK TO BE TRENDING TOWARD IS A
MORE AMPLIFIED FLOW...SHARP RIDGE ALONG THE WEST COAST AND AN
ANOMALOUSLY STRONG/FAR SOUTH UPPER TROUGH OVER THE NORTHWEST/NORTH
CENTRAL PORTION OF THE COUNTRY. THE ENSEMBLES SHOW A SLOWER AND
FURTHER SOUTH POSITION OF THIS TROUGH WHICH TENDS TO SUPPORT THE
DETERMINISTIC ECMWF SOLUTION.

OVERALL THE NEW MODEL GUIDANCE DOES SUPPORT THE LATEST CRH_INIT RUN
FOR THIS TIME PERIOD. AFTER FRONT AND THUNDERSTORMS MOVE THROUGH
SATURDAY NIGHT...SUNDAY REMAINS DRY WHILE THE AIR MASS RELOADS LATER
THAT AFTERNOON AND NIGHT IN A POST FRONTAL UPSLOPE ENVIRONMENT. THIS
FRONT THEN REMAINS EITHER NOT TOO FAR TO THE SOUTH AREA OR WILL BE
DRAPED ACROSS THE FORECAST AREA UNTIL LATE IN THE PERIOD WHEN A NEW
FRONT MOVES THROUGH.

AT THE SAME TIME...MODELS ARE CONSISTENT IN BRING THROUGH SHORTWAVE
TROUGHS AND JET LIFT DURING THE AFTERNOON AND NIGHTTIME PERIODS.
THAT COMBINED WITH THE POSITION OF THE FRONT COULD MAKE FOR A VERY
ACTIVE PERIOD WITH THE QPF FIELDS INDICATING A MCS IN EACH OF THESE
NIGHTTIME PERIODS. SO NO MAJOR CHANGES WERE MADE TO THE INIT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 446 PM MDT WED JUN 11 2014

LINE OF STORMS CURRENTLY ON RADAR WILL IMPACT KGLD NEAR 00Z.
STORMS WILL MOVE INTO KMCK IN A COUPLE OF HOURS. AFTER THE STORMS
PASS THROUGH STRATUS WILL DEVELOP AT BOTH SITES TOWARD SUNRISE.
STRATUS WILL BREAK UP BY MID MORNING WITH MOSTLY CLEAR SKIES.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...FS
SHORT TERM...ALW
LONG TERM...BULLER
AVIATION...FS
Hazardous weather outlook, Jun 11, 11:32 AM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1032 AM MDT WED JUN 11 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-121215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1032 AM MDT WED JUN 11 2014 /1132 AM CDT WED JUN 11 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE CENTRAL
HIGH PLAINS REGION THIS AFTERNOON AND TONIGHT. STORMS WILL
DEVELOP OVER EASTERN COLORADO THIS AFTERNOON AND MOVE EAST OVER
SOUTHWEST NEBRASKA AND NORTHWEST KANSAS AHEAD OF A COLD FRONT
THAT PUSHES SOUTH THROUGH THE REGION THIS AFTERNOON AND EVENING.
THUNDERSTORMS WILL MERGE INTO A COMPLEX OVERNIGHT ALONG AND BEHIND
THE FRONT AND WILL EXIT THE REGION BY THURSDAY MORNING. THE
PRIMARY THREATS WITH THE STRONGER STORMS THIS AFTERNOON AND
EVENING WILL BE LARGE HAIL AND DAMAGING WINDS. AS STORMS MERGE INTO A
LARGE COMPLEX OVERNIGHT...THE MAIN THREAT WILL BE DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ALTHOUGH ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH
DAY FROM FRIDAY NIGHT THROUGH TUESDAY...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 11, 6:40 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
540 PM MDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     5 WSW GOODLAND          39.33N 101.79W
06/11/2014  M60 MPH          SHERMAN            KS   MESONET

&&

JJM
Local storm report, Jun 11, 6:48 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
548 PM MDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             14 S GOODLAND           39.15N 101.73W
06/11/2014  M1.25 INCH       SHERMAN            KS   STORM CHASER

            MOSTLY PEA TO NICKEL SIZE OVER PAST 7 MINUTES. RELAYED
            VIA SPOTTERNETWORK.

&&

JJM
Local storm report, Jun 11, 6:54 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
554 PM MDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     DUST STORM       5 S TRIBUNE             38.40N 101.75W
06/11/2014                   GREELEY            KS   TRAINED SPOTTER

            ESTIMATED 50 MPH GUSTS AND NEAR ZERO VISIBILITY
            ASSOCIATED WITH THUNDERSTORM OUTFLOW.

&&

JJM
Local storm report, Jun 11, 7:01 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
601 PM MDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND GST     TRIBUNE                 38.47N 101.75W
06/11/2014  M61 MPH          GREELEY            KS   AWOS

&&

JJM
Local storm report, Jun 11, 7:19 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
619 PM MDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND GST     10 S SHARON SPRINGS     38.75N 101.75W
06/11/2014  E60 MPH          WALLACE            KS   TRAINED SPOTTER

            ALSO HAD DIME SIZE HAIL

&&

MBULLER
Local storm report, Jun 11, 7:39 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
639 PM MDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND GST     16 SSE WALLACE          38.70N 101.47W
06/11/2014  M77 MPH          LOGAN              KS   MESONET

            SUSTAINED 50 MPH

&&

JJM

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:30 PM CDTSevere Thunderstorm WarningGLDLogan30 min
Jun 11, 7:42 PM CDTSevere Thunderstorm WarningGLDLogan33 min
Jun 11, 7:46 PM CDTTornado WarningGLDLogan29 min
Jun 11, 8:06 PM CDTSevere Thunderstorm WarningGLDGove, Logan26 min
Jun 11, 8:42 PM CDTSevere Thunderstorm WarningGLDGove, Logan36 min

Nearby

Flash Flood Warnings in Kansas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.